# SDR SWAA970775

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER 17L CRACKED AT BS 178, LBL 32 WL 207.  REPAIRED PER BOEING SRM.
